# SDR CA070117006

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,343 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: C1883
- Part serial: 2256
- Condition: Cracked
- Location: Main Rotor
- Part time: 933 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AES 1000HR INSPECTION, A CRACK WAS FOUND ON THE CAGE IN THE MIDDLE OF (1) CROSSBAR. (TC NR 20070117006)
